# SDR SWIA202164007

- Difficulty date: November 30, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Punctured
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA PUNCTURES FOUND IN CO-PILOT SIDE COCKPIT FLOOR      (C-CHECK RO 1/19/2022)    REPAIRED PUNCTURES TO CO PILOTS SIDE COCKPIT FLOOR REF REO 690-53-11-1387 REV - - 12/15/21. COMPLIED WITH TASK CARD 51-900-1002-SKY
